# SDR C2XA03BT019

- Difficulty date: January 29, 2003
- Submitted: January 31, 2003
- Operation: Air carrier
- Aircraft: N13979
- Make and model: Emb EMB-145LR
- Aircraft serial: 145181
- Aircraft time: 7,778 hours, 5,537 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Faulty
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CLE---CO2245, CREW REPORTED, EMERGENCY LIGHTS ROWS 8AND9 INOPERATIVE. MAINTENANCE REMOVED AND REPLACED LIGHT STRIP IAW EMB145 AMM #33-50-10. OPS.CHECKED GOOD.
